# SDR DALA14002459540

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,135 hours, 22,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE LANYARD HAS THE INCORRECT SHRINK TUBING INSTALLED.  COMPLIED WITH ER/A 522284-14 AND INSTALLED CORRECT TUBING.
